# SDR 99ZZZX3215

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 222044006109
- Condition: Corroded
- Location: Transmission
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DRIVE SHAFT 12-MONTH INSPECTION AND REPACK.  DISASSEMBLED, FOUND RUSTED AND PITTED ON COUPLINGS AND GEARS.
